Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 22, 2014, 09:50:49 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643137
  • Total Topics: 48936
  • Online Today: 228
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Restless Legs  (Read 2242 times)

0 Members and 1 Guest are viewing this topic.

Offline raroy273

  • Member
  • Posts: 126
  • Me
    • For amore about me....
Restless Legs
« on: July 20, 2007, 03:18:35 PM »
So, I have had restless legs off and on for the last few years, but this week they have been every night.  The jumping and jerking is so sever that it keeps me from falling asleep and they wake me up.  Taking a glass of milk with a calcium pill helps but does not get rid of them.  Is this something that is related to the meds?  Anyone else suffer from this?
6/8/07 VL = 86,000 CD4 = 135
6/14/07 Started Combivir/Kaletra
6/29/07 VL = 364 CD4 = 351
8/30/07 VL =<50 CD4 = 156
9/19/07 VL=<50 CD4 = 361
12/3/07 VL = <50 CD4 = 250 14.3%
5/2/08 VL = <50 CD4 = 491 25%
8/4/08 VL = <50 CD4 = 292 21%
9/8/08 VL = <50 CD4= 331

Offline Blixer

  • Member
  • Posts: 712
Re: Restless Legs
« Reply #1 on: July 21, 2007, 11:32:23 AM »
raroy,
I would suggest talking to your doctor.  If you had some restless leg syndome prior to meds it is possible that the meds could be impacting it.  It could be a temporary thing.  It could be totally unrelated to the meds.  So the best thing to do is to talk to your doctor about any type of symptom that causes you to be unable to sleep or causes you discomfort.  You are still early in the meds process and your body is adapting.  So there could be lots of things going on.
David
Diagnosed 1/9/06
8/27/2007 CD4 598, 29%, VL 58 (72 wks)
11/19/2007 CD4 609, 30%, VL < 50 (84 wks)
2/11/2008 CD4 439, 27%, VL <50 (96 wks)
5/5/2008 CD4 535, 28%, VL <50 (108 wks)
10/20/2008 CD4 680, 28%, VL <50 (132 wks)
Changed to Atripla in 2012
1/14/2013 CD4 855, 35%, VL <40

Offline koksi

  • Member
  • Posts: 82
Re: Restless Legs
« Reply #2 on: July 21, 2007, 06:54:55 PM »
Are restless legs or peripheral neuropathy caused by the virus itself or something else?  I had really bad restless legs and limbs during seroconversion illness last year.  Now they seem to come and go... creepy-crawly feeling in my limbs.  The thing is, I have always tossed and turned a lot during sleep.  Nevertheless, I think I can tell that the feeling I get these days is from HIV.
seroconversion in March of 2006
positive test May 2006

10/2013: Undetectable, CD4 1000
2009:  Began Atripla

10/2007:  VL 2,300 // no CD4 numbers! :-(
09/2007:  Begin Truvada/Reyataz/Norvir
08/2007:  VL 824,000 // CD4 344 // 21%
06/2007:  VL 326,000 // CD4 351 // 17%
04/2007:  VL 410,000 // CD4 242 // 26%
06/2006:  VL 444,893 // CD4 479 // 21%
05/2006:  VL >500K    // CD4 402 // 17%

Offline raroy273

  • Member
  • Posts: 126
  • Me
    • For amore about me....
Re: Restless Legs
« Reply #3 on: August 08, 2007, 03:27:19 PM »
Update:  Went to the Doc and they gave me colonzapin for my legs and it is helping.  They are not as violent.  He did say that they could be caused by the disease. 
6/8/07 VL = 86,000 CD4 = 135
6/14/07 Started Combivir/Kaletra
6/29/07 VL = 364 CD4 = 351
8/30/07 VL =<50 CD4 = 156
9/19/07 VL=<50 CD4 = 361
12/3/07 VL = <50 CD4 = 250 14.3%
5/2/08 VL = <50 CD4 = 491 25%
8/4/08 VL = <50 CD4 = 292 21%
9/8/08 VL = <50 CD4= 331

Offline thunter34

  • Member
  • Posts: 7,314
  • His name is Carl.
Re: Restless Legs
« Reply #4 on: August 08, 2007, 03:31:39 PM »
Funny you should bring this up.  I was just reading up on Mirapex for restless legs.  Side effects include compulsive gambling and rabid sex drive. 

I want a scrip.
AIDS isn't for sissies.

Offline Miss Philicia

  • Member
  • Posts: 24,211
  • celebrity poster, faker & poser
Re: Restless Legs
« Reply #5 on: August 08, 2007, 04:09:42 PM »
omg... I have hereditary restless leg syndrome from my father, PLUS I have peripheral neuropathy from the dreaded AIDS meds of the early/mid-90's.  Last night I was up until 4am dealing with this -- totally works the insomnia.

I can tell the difference between the two, as I've had restless leg problems since before there was even seemingly a name for it.  The PN of course came later.

I take klonopin too, though it doubles up for my anxiety issues, and I also take neurontin for the PN.  Plus since I'm a Downer Queen it makes me feel horribly fulfilled mentally.  For some reason last night's flare up was because I went a few days without taking these medications.  Sometimes I try and go off of them for a while and inevitably live to regret this.  Sucks... teh AIDS.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.